# SDR CALA9801639

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 8 SLAT INNER SKIN AFT OF ACTUATOR CUTOUT.  THE SLAT PANEL WAS REMOVED IAW SRM 51-30-2 AND THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-30-2.
